MAUDE Adverse Event Report: DEPUY MITEK LLC US VAPR COOLPULSE90 ELECTRODE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

DEPUY MITEK LLC US VAPR COOLPULSE90 ELECTRODE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Catalog Number 228146
Medical Device Problem Codes Degraded (1153); Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11.Additional narrative: e1: the reporter¿s complete facility address was not provided.Investigation summary: the product was not returned to depuy synthes.However, a photo was provided for evaluation.Visual inspection of the returned photo found that the electrode had signs of use such as rust like foreign matter.Additionally, no observations pertaining to the nature of the reported event could be observed.The overall complaint was confirmed as the observed condition of the vapr coolpulse90 electrode would have contributed to the complained device issue.Based on the investigation findings, a potential cause cannot be established.Multiple factors are associated with this type of failure, and the complaint device needs to be physically received and evaluated to determine a potential cause of why the customer experienced the failure.It has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.
 
Event or Problem Description
It was reported that during a rotator cuff repair surgical procedure, it was observed that the vapr coolpulse90 electrode device could not cut and coagulate.It was further observed that there was rust found at the top of the device.It was reported that another device was used to complete the surgery.There were no adverse consequences to the patient.No additional information could be provided.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: investigation summary the product was returned to depuy synthes for evaluation.Visual inspection found that the device was returned in original package.The tip showed signs of activation.The tip had foreign matter, presumably biological matter.Rust like residue could be observed around the tip ceramic.The handle, shaft and plug did not show any signs of damage.A functional test was performed by activation of the device, the device was connected to a test generator, also a test footswitch was used, the default values were displayed correctly, no alert messages were displayed.The ablation function was activated using the foot pedal several times in its maximum power for one minute each test, and it worked as intended.The coagulation function was activated using the foot pedal several times in its maximum power for one minute each test, and it worked as intended.The overall complaint was confirmed as the observed condition of vapr coolpulse90 electrode would have contributed to the complained issue.Based on the findings, the investigation could not draw any conclusions and no potential cause about the reported event can be established at this point.It has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history review a manufacturing record evaluation was performed for the finished device, and no non-conformances were identified.

Brand Name
VAPR COOLPULSE90 ELECTRODE
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
9083863534
MDR Report Key24367098
Report Number1221934-2026-00761
Device Sequence Number5315524
Product Code GEI
UDI-Device Identifier10886705010080
UDI-Public(01)10886705010080(10)U2502001(17)280107
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K113545
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number228146
Device Lot NumberU2502001
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2026
Supplement Date Received by Manufacturer03/12/2026
Initial Report FDA Received Date02/17/2026
Supplement Report FDA Received Date03/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown